Advanced Studies in Theoretical Physics

Vol. 10, 2016, no. 4, 157-165

Sergei Evgenievich Ivanov, Vitaly Gennadievich Melnikov
      On the two - dimensional nonlinear Korteweg - de Vries equation with cubic stream function
      Advanced Studies in Theoretical Physics, Vol. 10, 2016, no. 4, 157-165
      http://dx.doi.org/10.12988/astp.2016.611

Copyright © 2016 Sergei Evgenievich Ivanov and Vitaly Gennadievich Melnikov. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.